# SDR M3XA20200130002

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N514MT
- Make and model: Bell 407
- Aircraft serial: 53578
- Aircraft time: 8,932 hours, 29,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUEL SMELL IN THE CABIN. MECHANIC TROUBLESHOT THE SMELL.  REPLACED FUEL CAP AND REAPPLIED SEALANT TO FUEL CAP COMPONENTS.  SMELL STILL PRESENT.
